MAUDE Adverse Event Report: COLOPLAST A/S TITAN NARROW SCROT 16CM; INFLATABLE PENILE PROSTHESIS

COLOPLAST A/S TITAN NARROW SCROT 16CM; INFLATABLE PENILE PROSTHESIS
Model Number QN89161400
Health Effect - Clinical Codes No Information (3190); No Code Available (3191)
Date of Event 06/12/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurence.Should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.(b)(4).Effective immediately, we are required to electronically submit individual adverse event reports for these product codes.Exemption #e2006011.
 
Event or Problem Description
According to the available information, incorrect size.
 
Additional Manufacturer Narrative
This follow-up mdr is created to document the conclusion of the evaluation.A device was received in a condition making evaluation impossible.However, because quality's examination may not conclusively confirm or disprove the report of incorrect size, quality accepts the physician's observations of such as the reason for surgical intervention.Quality reviewed the manufacturing records for this device and confirmed that there were no discrepancies that would have contributed to this complaint and verified that the devices from this lot met all specifications prior to release.Review of nonconforming reports revealed no nonconformance with this lot that would have contributed to the event.A review of the complaint database revealed no significant trends in complaints of this type for lot 3634142.Management routinely reviews events such as this and monitors complaint levels.Additionally, events of this type are captured in the product risk documentation.Based on this information, no further corrective action is required at this time.

Brand Name
TITAN NARROW SCROT 16CM
Common Device Name
INFLATABLE PENILE PROSTHESIS
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, 3050
DA  3050
MDR Report Key6739028
Report Number2125050-2017-00185
Device Sequence Number13698873
Product Code FHW
UDI-Device Identifier05708932323604
UDI-Public05708932323604
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQN89161400
Device Catalogue NumberQN89161400
Device Lot Number3634142
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/12/2017
Supplement Date Received by Manufacturer06/12/2017
Initial Report FDA Received Date07/24/2017
Supplement Report FDA Received Date06/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age42 YR